# SDR RAIA2018113040004

- Difficulty date: November 4, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 41,713 hours, 25,501 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Chafed
- Location: Frames 38-39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CTR FUSELAGE BLEED SYS SUPPORT BRACKET BETWEEN FR 38 AND FR 39 HAS CHAFF DAMAGE... REMOVED AND REPLACED SUPPORT BRACKET..
